MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number EUP2515X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
An attempt was made to use one euphora coronary balloon catheter to treat a mildly tortuous lesion in the mid left anterior descending (lad) artery.The device was inspected with no issues.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that balloon deflation difficulties occurred, and the device would not deflate at the lesion site.There was prolonged inflation.The delivery system was disconnected and the contrast/saline was manually aspirated out of the balloon to deflate it.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: it was stated that the case was otherwise going smoothly with the exception of the balloon not deflating.Product analysis: the device was received for evaluation.Kinks were evident on the hypotube.The balloon was deflated on device return.The balloon passed negative prep.The balloon was inflated to 12atms, and deflation testing was completed without issue.No other deformation evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19390874
Report Number9612164-2024-02520
Device Sequence Number7799882
Product Code LOX
UDI-Device Identifier00643169560024
UDI-Public00643169560024
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberEUP2515X
Device Catalogue NumberEUP2515X
Device Lot Number227901727
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer06/11/2024
06/18/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/12/2024
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown